# SDR SWAA2025061777512

- Difficulty date: June 2, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE IRSS 216 AT LT WING.   MEASURE CRACK IS: 0.4015 INCHES.  REPLACED CORRUGATED PLATE LOCATED ON TRAILING EDGE IRSS 216 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 115A2001 SHEET: 30 REV A.
